# SDR 2025F00115

- Difficulty date: May 6, 2025
- Submitted: May 6, 2025
- Operation: General aviation
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENCOUNTERED BIRD STRIKE OVER THE NUMBERS ON SHORT FINAL TO RWY 16R AT LIRF TIME 08:50BIRD STRIKE COND INSP PERFORMED IAW AMM 05-51-14-200-803A REV.96.00 NIL BIRD SIGN OR DAMAGE FOUND. INSP CHK OK, SERVICEABLE.
